# SDR UIEA9934

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B9454414
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

JFK/MIA - FLT GT870 - NR  ENGINE FLAME-OUT AT TOP OF DESCENT.  UNABLE TO RE-LIGHT.  MAINTENANCE CHECKED THE FOLLOWING AND NO DISCREPANIES NOTED (INLET AND EXHAUST, VISUAL CHECK UNDER COWL, BLEW OUT CDP LINE.  CHECKED CHIP DETECTORS, FUEL FILTER FOUND CLEAN, SUMPED NR 1 MAIN AND NR 1 RES TANKS AND NO CONTAMINATION FOUND, CONDITION MOTOR AND LINKAGE OK, DRY AND WET MOTOR OF ENGINE OK, FUEL PRESSURE AND FUEL FLOW OK).  RE-RIGGED VSV/VBV.  FURTHER TROUBLESHOOTING IDENTIFIED CRACK IN FLANGE OF 8TH STAGE DUCT.  REPLACED DUCT ENGINE.  RUN-UP SATISFACTORY.  (X)
